# SDR HALA2009021600049

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 24,505 hours, 4,693 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON PREFLIGHT FOUND FUEL SEAPING FROM RIGHT WING SURGE POPPET (VENT).  FOUND LEAK INSIDE PYLON AREA AT THE WALL BETWEEN DRY BAY AND WET TANK.  DESEALED AND RESEALED THE LEAK AREA AS PER AMM 28-11-00.  INSTALLED ALL ACCESS PANELS.  LEAKED CHECKED GOOD.  INSPECTED WORK PER AMM 28-11-00 LEAK CHECKED DRY BAY AND OUTSIDE PANELS.  NO LEAKS NOTED.
